TURKISH JOURNAL OF MATHEMATICS
Turk J Math
E-ISSN: 1303-6149
ISSN: 1300-0098
Year: 2021 Volume: 45 Number: 6
  1. AXES IN NON-ASSOCIATIVE ALGEBRAS
    LOUIS ROWEN, YOAV SEGEV
    Turk J Math, 45, (2021), -
    Full Text:

  2. A Third-Order \textit{p}-Laplacian Boundary Value Problem on an Unbounded Domain
    SAMUEL AZUBUIKE IYASE, OGBU FAMOUS IMAGA
    Turk J Math, 45, (2021), -
    Full Text:

  3. Finite groups with three non-abelian subgroups
    BIJAN TAERI, FATEMEH TAYANLOO BEYG
    Turk J Math, 45, (2021), -
    Full Text:

  4. Global existence and blow-up of solutions for parabolic equations involving the Laplacian under nonlinear boundary conditions.
    ANASS LAMAIZI, ABDELLAH ZEROUALI, OMAR CHAKRONE, BELHADJ KARIM
    Turk J Math, 45, (2021), -
    Full Text:

  5. Finite topological type of complete Finsler gradient shrinking Ricci solitons
    MOHAMAD YAR AHMADI, SINA HEDAYATIAN
    Turk J Math, 45, (2021), -
    Full Text:

  6. On the distribution of coefficients of half-integral weight modular forms and the Bruinier-Kohnen Conjecture
    İLKER İNAM, ZEYNEP DEMİRKOL ÖZKAYA, ELİF TERCAN, GABOR WIESE
    Turk J Math, 45, (2021), -
    Full Text:

  7. Practical Stability Analysis of Perturbed Fuzzy Control System Related to Unperturbed Fuzzy Control System
    COŞKUN YAKAR, BETÜL ÖZBAY ELİBÜYÜK
    Turk J Math, 45, (2021), -
    Full Text:

  8. A semi-symmetric metric connection on almost contact B-metric manifolds
    ŞENAY BULUT
    Turk J Math, 45, (2021), -
    Full Text:

  9. On the paper ``Regular equivalence relations on ordered $*$-semihypergroups"
    NIOVI KEHAYOPULU
    Turk J Math, 45, (2021), -
    Full Text:

  10. ON FRACTIONAL P-LAPLACIAN TYPE EQUATIONS WITH GENERAL NONLINEARITIES
    ADEL DAOUAS, MOHAMED LOUCHAICH
    Turk J Math, 45, (2021), -
    Full Text:

  11. Non-Singular Cubic Surfaces over $\mathbb{F}_{2^k}$
    FATMA KARAOĞLU
    Turk J Math, 45, (2021), -
    Full Text:

  12. Decompositions of semigroups
    RIDA E ZENAB
    Turk J Math, 45, (2021), -
    Full Text:

  13. HIGHER COHOMOLOGIES FOR PRESHEAVES OF COMMUTATIVE MONOIDS
    PILAR CARRASCO, ANTONIO M. CEGARRA
    Turk J Math, 45, (2021), -
    Full Text:

  14. Linear stability of periodic standing waves of the KGZ system
    SEVDZHAN AHMEDOV HAKKAEV, FATİH HUNUTLU
    Turk J Math, 45, (2021), -
    Full Text:

  15. On the Betti numbers of the tangent cones for Gorenstein monomial curves
    PINAR METE
    Turk J Math, 45, (2021), -
    Full Text:

  16. On Lyapunov-type inequalities for $(n+1)$st order nonlinear differential equations with the anti-periodic boundary conditions
    MUSTAFA FAHRİ AKTAŞ
    Turk J Math, 45, (2021), -
    Full Text:

  17. Generating finite Coxeter groups with elements of the same order
    SARAH B. HART, VERONICA KELSEY, PETER ROWLEY
    Turk J Math, 45, (2021), -
    Full Text:

  18. Two-weight norm inequalities for some fractional type operators related to Schrodinger operator on ¨ weighted Morrey spaces
    WANYU WU, JIANG ZHOU
    Turk J Math, 45, (2021), -
    Full Text:

  19. An exponential equation involving k-Fibonacci numbers
    ALIOUNE GUEYE, SALAH EDDINE RIHANE, ALAIN TOGBE
    Turk J Math, 45, (2021), -
    Full Text:

  20. Hermitian-Toeplitz determinants for functions with bounded turning
    VIRENDRA KUMAR, NAK EUN CHO
    Turk J Math, 45, (2021), -
    Full Text:

  21. Scattering and characteristic functions of a dissipative operator generated by a system of equations
    ELGİZ BAYRAM, KENAN TAŞ, EKİN UĞURLU
    Turk J Math, 45, (2021), -
    Full Text:

  22. Uniform convergent modified weak Galerkin method for convection-dominated two-point boundary value problems
    ŞUAYİP TOPRAKSEVEN, PENG ZHU
    Turk J Math, 45, (2021), -
    Full Text:

  23. On the extension of Hermite-Hadamard type inequalities for co-ordinated convex mappings
    MEHMET ZEKİ SARIKAYA, DİLŞATNUR KILIÇER
    Turk J Math, 45, (2021), -
    Full Text:

  24. Cameron-Storvick theorem associated with Gaussian paths on function space
    JAE GIL CHOI
    Turk J Math, 45, (2021), -
    Full Text:

  25. A general double series identity and its application in hypergeometric reduction formulas
    MOHAMMAD IDRIS QURESHI, SHAKIR HUSSAIN MALIK
    Turk J Math, 45, (2021), -
    Full Text:

  26. Affine Ricci solitons associated to the Bott connection on three-dimensional Lorentzian Lie groups
    TONG WU, YONG WANG
    Turk J Math, 45, (2021), -
    Full Text:

  27. A classification of 1-well-covered graphs
    ZAKİR DENİZ
    Turk J Math, 45, (2021), -
    Full Text: